# SDR ABXA9500715

- Difficulty date: August 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N825AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46115
- System (JASC): 5280 · Landing Gear Doors
- Part: Channel
- Part number: 56163075
- Condition: Chafed
- Location: Lt Mlg Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D - CHECK AND ACCEPTANCE INSPECTIONS, FOUND ZEE CHANNEL ON THE LEFT MAIN LANDING GEAR DOOR CHAFED.  REPAIRED CHANNEL IAW ABX REA D852-12160-MR.
